Next Article in Journal
The Effects of Duct Shape on the Nusselt Number
Previous Article in Journal
Asymptotic Evaluation of the Edge Diffraction in Cylindric Paraboloidal Reflector Antennas
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on mdpi.com as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2004, 9(2), 173-182; https://doi.org/10.3390/mca9020173

Crossed Modules of Algebras

Osmangazi University, Dept. of Mathematics, 26480 Eskişehir, Turkey
Published: 1 August 2004
PDF [536 KB, uploaded 31 March 2016]

Abstract

In this paper we will give some algebraic results of crossed modules of algebras.
Keywords: Commutative Algebras; Crossed Modules; Koszul Complexes Commutative Algebras; Crossed Modules; Koszul Complexes
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).
SciFeed

Share & Cite This Article

MDPI and ACS Style

Arvasi, Z. Crossed Modules of Algebras. Math. Comput. Appl. 2004, 9, 173-182.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top